Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 819068, 14 pages
http://dx.doi.org/10.1155/2009/819068
Research Article

The Rabinowitsch-Mollin-Williams Theorem Revisited

Department of Mathematics and Statistics, University of Calgary, Calgary, AB, Canada T2N 1N4

Received 24 April 2009; Revised 24 June 2009; Accepted 20 August 2009

Academic Editor: Aloys Krieg

Copyright © 2009 R. A. Mollin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Rabinowitsch, “Eindeutigkeit der zerlegung in primzahlfaktoren in quadratischen Zahlkörpern,” Journal für die Reine und Angewandte Mathematik, vol. 142, pp. 153–164, 1913. View at Google Scholar
  2. R. A. Mollin and H. C. Williams, “On prime valued polynomials and class numbers of real quadratic fields,” Nagoya Mathematical Journal, vol. 112, pp. 143–151, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. A. Mollin and H. C. Williams, “Prime producing quadratic polynomials and real quadratic fields of class number one,” in Théorie des Nombres (Quebec, PQ, 1987), pp. 654–663, de Gruyter, Berlin, Germany, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. A. Mollin, Quadratics, CRC Press Series on Discrete Mathematics and Its Applications, CRC Press, Boca Raton, Fla, USA, 1996. View at MathSciNet
  5. R. A. Mollin, “An elementary proof of the Rabinowitsch-Mollin-Williams criterion for real quadratic fields,” Journal of Mathematical Sciences, vol. 7, no. 1, pp. 17–27, 1996. View at Google Scholar · View at MathSciNet
  6. D. Byeon and H. M. Stark, “On the finiteness of certain Rabinowitsch polynomials,” Journal of Number Theory, vol. 94, no. 1, pp. 219–221, 2002. View at Google Scholar
  7. D. Byeon and H. M. Stark, “On the finiteness of certain Rabinowitsch polynomials. II,” Journal of Number Theory, vol. 99, no. 1, pp. 177–180, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. A. Mollin, “Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla,” Proceedings of the American Mathematical Society, vol. 102, no. 1, pp. 17–21, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Byeon, M. Kim, and J. Lee, “Mollin's conjecture,” Acta Arithmetica, vol. 126, no. 2, pp. 99–114, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. R. A. Mollin, Fundamental Number Theory with Applications, Discrete Mathematics and Its Applications, Chapman & Hall/CRC, Taylor and Francis, Boca Raton, Fla, USA, 2nd edition, 2008. View at MathSciNet
  11. R. A. Mollin, Algebraic Number Theory, Discrete Mathematics and Its Applications, Chapman & Hall/CRC, Taylor and Francis, Boca Raton, Fla, USA, 1999. View at MathSciNet
  12. R. A. Mollin, Fundamental Number Theory with Applications, Chapman & Hall/CRC, Taylor and Francis, Boca Raton, Fla, USA, 1st edition, 1998.
  13. S. Louboutin, R. A. Mollin, and H. C. Williams, “Class numbers of real quadratic fields, continued fractions, reduced ideals, prime-producing quadratic polynomials and quadratic residue covers,” Canadian Journal of Mathematics, vol. 44, no. 4, pp. 824–842, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Biró, “Chowla's conjecture,” Acta Arithmetica, vol. 107, no. 2, pp. 179–194, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. Ribenboim, The Book of Prime Number Records, Springer, New York, NY, USA, 1988. View at MathSciNet
  16. A. Biró, “Yokoi's conjecture,” Acta Arithmetica, vol. 106, no. 1, pp. 85–104, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J.-C. Schlage-Puchta, “Finiteness of a class of Rabinowitsch polynomials,” Archivum Mathematicum, vol. 40, no. 3, pp. 259–261, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet